Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 48, NWS Key West, FL

October 20, 2020

NWS Key West, FL issued this small craft advisory at Oct 20, 2020, 11:07 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2020, 11:07 AM EDT (15:07 UTC)
Expired
Oct 21, 2020, 11:00 AM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted.

499 
WHUS72 KKEY 201507
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1107 AM EDT Tue Oct 20 2020

GMZ032>035-042>044-052>055-072>075-202100-
/O.EXP.KKEY.SC.Y.0047.000000T0000Z-201020T1500Z/
/O.NEW.KKEY.SC.Y.0048.201020T1507Z-201020T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1107 AM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots with occasional gusts of 25 to
  30 knots. Seas as high as 6 to 8 feet across the Straits of 
  Florida and the Gulf of Mexico including the Dry Tortugas. Winds
  and seas higher near numerous showers and isolated 
  thunderstorms.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ031-201615-
/O.EXP.KKEY.SC.Y.0047.000000T0000Z-201020T1500Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
1107 AM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$
5 follow-up statements
056 
WHUS72 KKEY 202039
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
439 PM EDT Tue Oct 20 2020

GMZ032-042-043-052-053-072-073-202145-
/O.CAN.KKEY.SC.Y.0048.000000T0000Z-201020T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
439 PM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY HAS ENDED...

Winds have eased below 20 knots.

$$

GMZ033>035-044-054-055-074-075-210300-
/O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T0300Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
439 PM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. Seas as high as 6 feet across
  the Straits of Florida and the Gulf of Mexico including the
  waters near the Dry Tortugas. Winds and seas higher near 
  numerous showers and isolated thunderstorms.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
985 
WHUS72 KKEY 210208
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1008 PM EDT Tue Oct 20 2020

GMZ035-044-054-074-210315-
/O.CAN.KKEY.SC.Y.0048.000000T0000Z-201021T0300Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
1008 PM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY HAS ENDED...

Winds have eased below 20 knots.

$$

GMZ033-034-055-075-210900-
/O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T0900Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1008 PM EDT Tue Oct 20 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. Seas as high as 6 feet across 
  the Straits of Florida and the Gulf of Mexico including the 
  waters near the Dry Tortugas. Winds and seas higher near 
  numerous showers and isolated thunderstorms.

* WHERE...Straits of Florida, Hawk Channel, and Gulf waters 
  including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
021 
WHUS72 KKEY 210816
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
416 AM EDT Wed Oct 21 2020

GMZ033-034-055-075-211500-
/O.EXT.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
416 AM EDT Wed Oct 21 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. Seas as high as 6 feet across
  the Straits of Florida and the Gulf of Mexico including the
  waters near the Dry Tortugas. 

* WHERE...Straits of Florida, and Gulf waters including the Dry 
  Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

APA
568 
WHUS72 KKEY 211254
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
854 AM EDT Wed Oct 21 2020

GMZ042-052-072-211500-
/O.EXA.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
854 AM EDT Wed Oct 21 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. Seas as high as 6 feet across 
  the Straits of Florida and the Gulf of Mexico including the 
  waters near the Dry Tortugas.

* WHERE...Eastern Straits of Florida, and Hawk Channel from 
  Ocean Reef to Craig Key.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ033-034-055-075-211500-
/O.CON.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
854 AM EDT Wed Oct 21 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. Seas as high as 6 feet across 
  the Straits of Florida and the Gulf of Mexico including the 
  waters near the Dry Tortugas.

* WHERE...Straits of Florida, and Gulf waters including the Dry 
  Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
010 
WHUS72 KKEY 211511
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1111 AM EDT Wed Oct 21 2020

GMZ042-052-072-212200-
/O.EXP.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/
/O.NEW.KKEY.SC.Y.0049.201021T1511Z-201021T2200Z/
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
1111 AM EDT Wed Oct 21 2020

...SMALL CRAFT ADVISORY IN EFFECT...


* WHAT...East winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Eastern Straits of Florida, and Hawk Channel from 
  Ocean Reef to Craig Key.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ033-034-055-075-211615-
/O.EXP.KKEY.SC.Y.0048.000000T0000Z-201021T1500Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1111 AM EDT Wed Oct 21 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have subsided below 20 knots, however small craft should
continue to exercise caution as winds will remain 15 to 20 knots
for this afternoon.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 9:56 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 20, 9:56 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Key West FL
956 AM EDT Tue Oct 20 2020

.DISCUSSION...
The combination of high pressure extending down the eastern
seaboard and low pressure associated with a westward moving
tropical wave in the Caribbean has resulted in a fairly tight
pressure gradient over the area. Winds across several marine
platforms have been consistently east northeast over 20 knots,
with Smith Shoal and Sand Key sustained around 25 knots. However,
the higher winds seem to be contained along the lower Keys and
nearshore waters, tapering off several knots over the middle and
upper Keys. This is an anticipated scenario, as the wave moves
farther westward towards the Yucantan Peninsula the gradient will
begin to relax from east to west over the Keys through today into
this evening.

The Key West morning sounding showed a relatively saturated
troposphere, with RH values in excess of 75 percent almost to
300mb. Precipitable water values were measured over 2.2 inches.
CIMSS MIMIC imagery displays a wide swath of PWATs over 2 inches
covering the Florida Straits and Gulf waters west of the Keys, but
mid and upper level drier air is beginning to push into the
region from the northeast along the base of the ridge. This will
likely begin to erode the precipitation shield over the area from
east to west as the day progresses. However, sufficient moisture
will remain in the boundary layer to support scattered convection.

&&

.MARINE...
Small Craft Advisory is currently in effect for all Florida Keys
coastal waters for strong east northeast breezes. Into this
afternoon and early evening, winds will slowly begin to relax from
east to west, and the advisory may be removed for the upper and
middle Keys coastal waters, and replaced with Small Craft Exercise
Caution. Numerous showers with isolated embedded thunderstorms
can be expected over all waters through this afternoon, with
shower coverage decreasing slightly this evening.

&&

.AVIATION...
VFR conditions will prevail at both airport terminals today.
However, frequent showers and occasional thunderstorms will bring
MVFR and/or IFR conditions and wind gusts around 30 knots. Expect
short-term amendments and TEMPOs to account for the changing
weather.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory until 11 AM EDT this morning for GMZ031>035-
     042>044-052>055-072>075.

&&

Public/Marine/Fire...Devanas
Aviation/Nowcasts....KBL
Data Acquisition.....Williams

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Oct 20, 4:33 AM EDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
433 AM EDT Tue Oct 20 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-210845-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
433 AM EDT Tue Oct 20 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms are anticipated along the Florida Keys and
the surrounding coastal waters through tonight. The primary
thunderstorm hazards will be cloud to surface lightning strikes
and strong gusty winds, with the stronger and quickly moving
cells.

Otherwise, the observed water levels are currently within Coastal
Flood Statement thresholds for the entire Florida Keys. Hence, a
Coastal Flood Statement will be extended for Island Chain due to
minor saltwater flooding of low-lying lots and roads through
tonight.

And finally, A Small Craft Advisory is in effect for our entire
marine district for at least this morning, before winds are
expected to slacken somewhat on our eastern coastal waters this
afternoon.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Isolated thunderstorms are anticipated along the Florida Keys and
the surrounding coastal waters through the period.

The primary thunderstorm hazards will be cloud to surface
lightning strikes and gusty winds.

Meanwhile, saltwater flooding of low-lying lots and roads will
likely require Coastal Flood Statements on Wednesday into
Thursday, before dropping below Statement levels thereafter.

And finally, a Small Craft Advisory will likely be required
for at least a portion of our coastal waters Wednesday and
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

In the hours before

Special weather statement, Oct 20, 5:16 AM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Key West FL
516 AM EDT Tue Oct 20 2020

FLZ077-078-201000-
Monroe Lower Keys FL-Monroe Middle Keys FL-
516 AM EDT Tue Oct 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOWER AND MIDDLE KEYS IN MONROE
COUNTY UNTIL 600 AM EDT...

At 516 AM EDT, National Weather Service Meteorologists detected a
strong thunderstorm near Boot Key, or near Marathon, moving west
northwest at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Marathon, Bahia Honda Channel Bridge, Seven Mile Bridge, East End Of
Seven Mile Bridge, West End Of Seven Mile Bridge, Niles Channel
Bridge, Spanish Harbor Channel Bridge, Ohio Key, Bahia Honda Key and
Little Torch Key.

This includes US 1 between mile markers 25 and 55.

LAT...LON 2468 8151 2482 8146 2479 8135 2480 8128
      2476 8125 2470 8128 2469 8128 2471 8123
      2469 8121 2470 8119 2473 8117 2477 8104
      2473 8095 2466 8106 2467 8115 2469 8118
      2468 8121 2464 8123 2462 8130
TIME...MOT...LOC 0916Z 110DEG 39KT 2465 8104

Jacobson
Local storm report, Oct 20, 5:34 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
534 AM EDT TUE OCT 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     MARINE TSTM WIND MARATHON                24.71N 81.08W
10/20/2020  M39.00 MPH       MIDDLE KEYS IN MON FL   ASOS

            A SOUTHEAST WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED
            BY THE MARATHON AIRPORT ASOS AT 518 AM EDT.

&&

JACOBSON

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:33 PM EDTSpecial Marine WarningKEY57 min
Oct 19, 11:53 PM EDTSpecial Weather StatementKEY37 min
Oct 19, 11:54 PM EDTSpecial Marine WarningKEY66 min
Oct 20, 12:07 AM EDTSpecial Marine WarningKEY53 min
Oct 20, 12:59 AM EDTSpecial Marine WarningKEY46 min
Oct 20, 1:37 AM EDTSpecial Marine WarningKEY38 min
Oct 20, 4:39 AM EDTCoastal Flood StatementKEYMonroe28 hr
Oct 20, 5:13 AM EDTSpecial Marine WarningKEY47 min
Oct 20, 5:16 AM EDTSpecial Weather StatementKEY44 min

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.